SciELO - Scientific Electronic Library Online

 
vol.28 issue1A NEW APPROACH TO ALMOST FUZZY COMPACTNESS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

SWARTZ, CHARLES. AN ABSTRACT GLIDING HUMP PROPERTY. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.1, pp.89-109. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172009000100008.

In this paper we introduce an abstract gliding hump property for sequence spaces which includes the signed weak and strong gliding hump properties as special cases. Further examples of sequence spaces satisfying the abstract gliding hump property are given, We then derive results concerning uniform convergence in β-duals, Hahn-Schur theorems and Orlicz-Pettis theorems for multiplier convergent series whose multiplier space satisfies the abstract gliding hump property.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License